Journal of the Mathematical Society of Japan

A remark on the existence of a diffusion process with non-local boundary conditions

Yasushi ISHIKAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 1 (1990), 171-184.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108764

Digital Object Identifier
doi:10.2969/jmsj/04210171

Mathematical Reviews number (MathSciNet)
MR1027549

Zentralblatt MATH identifier
0699.60072

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 35K20: Initial-boundary value problems for second-order parabolic equations 58G15

Citation

ISHIKAWA, Yasushi. A remark on the existence of a diffusion process with non-local boundary conditions. J. Math. Soc. Japan 42 (1990), no. 1, 171--184. doi:10.2969/jmsj/04210171. https://projecteuclid.org/euclid.jmsj/1227108764


Export citation